MAUDE Adverse Event Report: Argon Medical Devices, Inc BioPince Ultra Full Core Biopsy Instrument 18ga x 20cm; Instrument, Biopsy

Argon Medical Devices, Inc BioPince Ultra Full Core Biopsy Instrument 18ga x 20cm; Instrument, Biopsy
Model Number 360-2080-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Liver biopsy to investigate histological changes consistent with immunotherapy-associated hepatitis.Loading/tensioning the biopince was somewhat difficult but feasible (this issue occurs with nearly all biopince biopsy needles).Dry firing/triggering was possible without any problems.Re-tensioning is possible.Sample collection with normal visibility on ultrasound.The punch cylinder should then be ejected.The tensioning required for ejection is very difficult but ultimately possible.During ejection, a small gray piece (presumably from inside the biopince) breaks off and falls onto the sterile table.If the biopince could not have been clamped open, the sample could not have been ejected and analyzed.In that case, a repeat biopsy would have been necessary.This would have carried an increased risk of bleeding, etc., since the first biopsy was performed without an over-needle closure technique, based on the assumption that only a single sample collection was necessary.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.

Brand Name
BioPince Ultra Full Core Biopsy Instrument 18ga x 20cm
Common Device Name
Instrument, Biopsy
Manufacturer (Section D)
Argon Medical Devices, Inc
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
+1(903)675-9321
MDR Report Key50893144
Report Number0001625425-2026-01022
Device Sequence Number10712629
Product Code KNW
UDI-Device Identifier00886333224043
UDI-Public(01)00886333224043(17)200123(10)11655479
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-2080-02
Device Lot Number11655479
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown